# SDR COM11893

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Computer
- Part number: 6226190204
- Condition: Defective
- Location: Avionics
- Part time: 3,273 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS AND COPILOTS YELLOW HEADING FLAGS.  REPLACED THE NR 2 AHRS COMPUTER.
